# SDR IPXA2015080692073

- Difficulty date: July 25, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 80,900 hours, 13,767 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292042
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E INTERNAL FORMER CRACKED XOS 1035.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IAW DWG ARB2920 AND SRM 51-35-01.
